Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 356, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 22, 2011, 10:06 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 10:06 PM EDT (02:06 UTC)
- Expired
- Jun 22, 2011, 10:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 7 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 410 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
611 WUUS53 KLMK 230206 SVRLMK INC061-KYC029-093-111-163-230230- /O.NEW.KLMK.SV.W.0356.110623T0206Z-110623T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 1006 PM EDT WED JUN 22 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY... NORTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY... SOUTHWESTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY... EASTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY... SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 1030 PM EDT * AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PILCHER LANDING...MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... FAIRDALE... SHEPHERDSVILLE... WEST POINT AND STITES... CUPIO... BARRALLTON AND BEECH GROVE... GAP IN KNOB AND BROOKS... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW! TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3812 8572 3791 8566 3790 8618 3805 8616 TIME...MOT...LOC 0206Z 262DEG 32KT 3799 8603 WIND...HAIL 60MPH <.50IN $$ EER
1 follow-up statement
346 WWUS53 KLMK 230230 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1030 PM EDT WED JUN 22 2011 INC061-KYC029-093-111-163-230240- /O.EXP.KLMK.SV.W.0356.000000T0000Z-110623T0230Z/ HARRISON IN-JEFFERSON KY-MEADE KY-BULLITT KY-HARDIN KY- 1030 PM EDT WED JUN 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARDIN...NORTHWESTERN BULLITT...EASTERN MEADE...SOUTHWESTERN JEFFERSON AND SOUTHEASTERN HARRISON COUNTIES HAS EXPIRED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND WINDS OF 40 TO 50 MPH. TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. LAT...LON 3812 8572 3791 8566 3790 8618 3805 8616 TIME...MOT...LOC 0206Z 262DEG 32KT 3799 8603 $$ EER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:59 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 22, 6:59 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 659 PM EDT WED JUN 22 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TONIGHT AND THURSDAY)... CLOUD COVER CONTINUES TO DECREASE ACROSS THE REGION THIS AFTERNOON AS LOW CLOUDS ARE LIFTING AND MIXING OUT. WHERE THE SUN HAS COME OUT...TEMPERATURES HAVE CLIMBED RAPIDLY WITH MOST LOCATIONS IN WESTERN KENTUCKY IN THE MID TO UPPER 80S. BY THE TIME ONE GETS TOWARD THE I-65 CORRIDOR...TEMPS ARE APPROACHING 80 AND MID-UPPER 70S WERE LOCATED ACROSS THE EASTERN SECTIONS. SFC COLD FRONT APPEARS TO BE CROSSING OVER THE WABASH AND OHIO RIVERS WITH A NOTICEABLE DROP IN DEWPOINTS ACROSS SOUTHERN ILLINOIS. FURTHER EAST ACROSS SOUTHERN INDIANA SOUTHWARD INTO CENTRAL KENTUCKY...THE INCREASING TEMPERATURES AND HIGH DEWPOINTS HAS LED TO INCREASING INSTABILITY. IN GENERAL...MLCAPE VALUES ARE IN THE 1500-2000 J/KG WITH A SW-NE AXIS OF LI'S DROPPING TO AROUND -4 TO -6 DEG C. DESPITE THE THE INSTABILITY AND MARGINAL CONVERGENCE ALONG THE FRONTAL INTERFACE...OVERALL MOISTURE QUANTITY AND QUALITY ARE NOT ALL THAT IMPRESSIVE. PRECIP WATER VALUES ARE ONLY RUNNING AROUND 1.3-1.4 INCHES...WHILE MUCH HIGHER VALUES WERE POOLED ACROSS CENTRAL TENNESSEE AND POINTS SOUTH. RECENT VIS SAT IMAGERY SHOWS CU FIELD DEVELOPING AND RECENT RADAR SCANS SHOW CONVECTION TRYING TO FIRE. MUCH OF IT IS NORTH OF THE REGION CLOSER TO THE UPPER LEVEL SUPPORT...WHILE ANOTHER BATCH IS FURTHER SOUTH CLOSER TO THE BETTER MOISTURE. FOR THE REST OF THE AFTERNOON AND TONIGHT...SHORT TERM HIGH RESOLUTION MODELS INDICATE THAT SCATTERED CONVECTION SHOULD CONTINUE TO FILL IN ACROSS THE REGION LATE THIS AFTERNOON AND EVENING. BEST CHANCES WOULD BE ALONG AND EAST OF THE NATCHER PARKWAY IN KENTUCKY. SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. STORMS SHOULD CONTINUE EAST AND BEGIN TO DIMINISH WITH THE LOSS OF HEATING AND THE MORE STABLE ENVIRONMENT ACROSS THE EASTERN SECTIONS OF THE FORECAST AREA. STILL FEEL THAT CHANCE POPS IS THE WAY TO GO THIS EVENING AND TONIGHT...PLAN ON DROPPING POPS OF SIGNIFICANTLY AFTER MIDNIGHT WITH TEMPERATURES COOLING INTO THE UPPER 60S TO AROUND 70. FOR THURSDAY...UPPER LEVEL TROUGH WILL BE ALMOST OVERHEAD ACROSS THE REGION WITH LARGE SFC AND UPPER LEVEL LOW UP OVER THE GREAT LAKES STATES. AS THE DAY GOES ON...DIURNAL HEATING WILL LIKELY RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. HIGHEST CONCENTRATION WOULD BE JUST TO OUR EAST AHEAD OF THE UPPER LEVEL TROUGH AND ALONG THE SFC COLD FRONTAL BOUNDARY. PLAN ON KEEPING LOWER POPS IN THE WEST AND SLIGHTLY HIGHER POPS IN THE EAST. SKIES SHOULD GENERALLY BE PARTLY TO MOSTLY CLOUDY WITH AFTERNOON HIGHS WARMING INTO THE UPPER 70S ACROSS SOUTHERN INDIANA AND LOWER 80S ACROSS THE NORTHERN HALF OF KENTUCKY. SOME MID 80S WILL BE POSSIBLE ACROSS THE SOUTHERN HALF OF THE STATE WHERE LESSER AMOUNTS OF CLOUDS MAY RESULT IN MORE SFC HEATING. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... THURSDAY NIGHT - SUNDAY... WITH THE FRONTAL BOUNDARY OFF TO OUR EAST THURS NIGHT...ONLY A FEW RESIDUAL SHOWERS/STORMS WILL BE POSSIBLE ALONG THE SOUTHERN SIDE OF THE GREAT LAKES LOW PRESSURE SYSTEM MAINLY BEFORE MIDNIGHT. A FRONTAL BOUNDARY STILL LOOKS TO SET UP TO OUR SW FOR THE WEEKEND. MODELS ARE STILL HAVING PROBLEMS WITH LOCATION AND EXACTLY HOW FAR NORTH IT WILL SET UP. THE 12Z MODELS FROM TODAY HAVE TRENDED FARTHER SOUTH AND SLOWER WITH THE BOUNDARY THAN PREVIOUS RUNS...THEREFORE HAVE DECREASED POPS FOR FRI AND SAT. SUNDAY LOOKS TO HAVE A PRETTY DECENT CHANCE OF RAIN WITH A POSSIBLE MCS COMING THROUGH THE AREA ALONG THE BOUNDARY. AS FOR TEMPS...UPPER 70S TO MID 80S WILL BE THE RANGE FOR HIGHS. LOWS WILL BE IN THE 60S. MONDAY - WEDNESDAY... THERE CONTINUES TO BE UNCERTAINTY IN PRECIP CHANCES FOR EARLY NEXT WEEK WITH MODELS VARYING FROM RUN TO RUN. WILL KEEP 20 PERCENT POPS IN FOR MONDAY AND PART OF TUES FOR THIS FORECAST. TEMPERATURES LOOK TO BE IN THE 80S FOR HIGHS AND 60S/LOW 70S FOR LOWS. && .AVIATION (00Z TAF ISSUANCE)... A COLD FRONT ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM IN THE NORTHERN CONUS WILL BE IN THE VICINITY TONIGHT ACROSS SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY. AS IT DOES SO...POP-UP SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE OHIO VALLEY. HOWEVER...PRECIPITATION WILL BE CLEARING THE AREA OVERNIGHT AND CAN THEREFORE EXPECT VFR CONDITIONS ON THURSDAY. FOG FORMATION DOES NOT APPEAR TO BE AN ISSUE FOR THE EARLY MORNING HOURS TOMORROW AS WINDS WILL NOT BE ABLE TO DIE OFF ENOUGH. WITH THE TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE SYSTEM...WINDS MAY BE GUSTY AT TIMES THROUGH TONIGHT AND THEN PICK BACK UP AGAIN AFTER SUNRISE ON THURSDAY. THE CURRENT SW WIND FLOW WILL SHIFT TOWARD A MORE WESTERLY FLOW DURING THE DAY TOMORROW WITH THE PASSAGE OF THE COLD FRONT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........MJ LONG TERM.........AMS AVIATION..........LG/RJS
Hazardous weather outlook, Jun 22, 4:03 PM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 403 PM EDT WED JUN 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-232015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 403 PM EDT WED JUN 22 2011 /303 PM CDT WED JUN 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS A COLD FRONT MOVES EAST THROUGH THE REGION...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...BRIEF HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY NEXT WEEK AS THE FRONTAL BOUNDARY STALLS ACROSS THE TENNESSEE VALLEY. NO ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJ/AMS
In the hours before
Local storm report, Jun 22, 9:38 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLOOD ANCHORAGE 38.27N 85.54W
06/22/2011 JEFFERSON KY NWS EMPLOYEE
REPORTS APPROX. 1.5 INCHES OF RAIN IN AN HOUR AND A
HALF WITH STREET FLOODING
&&
EVENT NUMBER LMK1100945
LGLocal storm report, Jun 22, 9:43 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG JEFFERSONTOWN 38.21N 85.57W
06/22/2011 JEFFERSON KY TRAINED SPOTTER
LARGE TREES DOWN...ESTIMATING 12 INCH DIAMETER LIMBS
DOWN...TREE ON FIRE ON SUE ELLEN DRIVE
&&
EVENT NUMBER LMK1100946
LGLocal storm report, Jun 22, 9:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM WALL CLOUD BRANDENBURG 38.00N 86.18W
06/22/2011 MEADE KY TRAINED SPOTTER
ROTATING WALL CLOUD REPORTED
&&
EVENT NUMBER LMK1100947
LGLocal storm report, Jun 22, 10:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM FUNNEL CLOUD 2 SE GARRETT 37.88N 86.10W
06/22/2011 MEADE KY TRAINED SPOTTER
SPOTTER REPORTED FUNNEL CLOUD FORMING
&&
EVENT NUMBER LMK1100948
LGLocal storm report, Jun 22, 10:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD PEWEE VALLEY 38.31N 85.49W
06/22/2011 OLDHAM KY TRAINED SPOTTER
CREEK REPORTED OVER ITS BANKS...POSSIBLY REACHING
ROADWAY
&&
EVENT NUMBER LMK1100949
LGLocal storm report, Jun 22, 10:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST 2 E BRANDENBURG 38.00N 86.14W
06/22/2011 E60 MPH MEADE KY NWS EMPLOYEE
&&
EVENT NUMBER LMK1100950
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:03 PM EDT | Tornado Warning | LMK | Jefferson | 27 min |
| Jun 22, 8:25 PM EDT | Tornado Warning | LMK | Jefferson, Oldham | 20 min |
| Jun 22, 8:43 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Jun 22, 8:43 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:01 PM EDT | Tornado Warning | LMK | Jefferson | 14 min |
| Jun 22, 9:11 PM EDT | Tornado Warning | LMK | Henry, Shelby | 34 min |
| Jun 22, 9:13 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 32 min |
| Jun 22, 9:31 PM EDT | Tornado Warning | LMK | Jefferson | 29 min |
| Jun 22, 9:39 PM EDT | Tornado Warning | LMK | Meade | 36 min |
| Jun 22, 9:40 PM EDT | Areal Flood Advisory | LMK | Henry, Jefferson, Oldham, Shelby | 3 hr |
| Jun 22, 9:42 PM EDT | Tornado Warning | LMK | Shelby | 33 min |
| Jun 22, 9:50 PM EDT | Tornado Warning | LMK | Jefferson, Shelby | 25 min |
| Jun 22, 10:11 PM EDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jun 22, 10:18 PM EDT | Flash Flood Warning | LMK | Henry, Jefferson, Oldham, Shelby | 3 hr |
| Jun 22, 10:32 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Jun 23, 3:05 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 25 min |
| Jun 23, 3:34 AM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 26 min |
| Jun 23, 3:46 AM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jun 23, 12:36 PM EDT | Tornado Warning | LMK | Anderson, Woodford | 24 min |
| Jun 23, 12:54 PM EDT | Special Weather Statement | LMK | Fayette | 36 min |
| Jun 23, 1:10 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette | 35 min |
| Jun 23, 1:40 PM EDT | Tornado Warning | LMK | Bourbon, Clark | 20 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | LMK | Fayette | 21 min |
| Jun 23, 2:13 PM EDT | Special Weather Statement | LMK | Mercer | 32 min |
| Jun 23, 2:56 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 34 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| Jun 23, 5:43 PM EDT | Special Weather Statement | LMK | Lincoln | 32 min |
| Jun 23, 6:54 PM EDT | Special Weather Statement | LMK | Russell | 21 min |
| Jun 23, 7:08 PM EDT | Special Weather Statement | LMK | Madison | 22 min |
| Jun 23, 2:30 AM EDT | Special Weather Statement | LMK | Harrison | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.